| Model Number |
366703 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® no additive (z) tube the tube was cracked.The following information was provided by the initial reporter.The customer stated: "the sample tubes cracked once frozen.Tubes frozen between the temperatures of -35c to -40c.".
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields have been updated with additional information: d.10 device available for eval? yes.D.10 returned to manufacturer on: 10-feb-2023.H.6.Investigation summary: bd received 853 samples and 1 photo for investigation.The photos were reviewed and the indicated failure mode for cracked tubes with the incident lot was observed.Additionally, the customer samples along with 100 retention samples from bd inventory, were evaluated by visual examination and no issues were observed relating to cracked tubes as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.The tubes were frozen between the temperatures of -35c to -40c.The instructions for use on the evacuated blood collection system states under the storage for the product, ¿store tubes at 4-25°c (39-77°f).¿ therefore, this complaint is unable to be confirmed for the indicated failure mode cracked tubes.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description